Bluelight

Thread: Kratom - unexpected jittery side effects

Results 1 to 5 of 5
  1. Collapse Details
    Kratom - unexpected jittery side effects 
    #1
    Question
    As a fairly new regular user of Kratom, having only used it about every other day for a few months now, I liked to think I was experienced until I received a symptom set that I categorized as a severe adverse reaction. I have used many powdered leaf varieties, online and local alike, and have settled with an "organically purified" mitragyna speciosa extract product, which nowhere on their website or label indicates any numbers as to how strong it might actually be. I usually ingest 1-1.5 grams of such powder in capsule form for a solid 8 hours of effects with very little tolerance noted.

    On a day like any other, I decided to dose 1.5 grams of straight yellow-colored extract powder, but the only difference was my method. This time, I emptied the capsules in a miscible amount of non-dairy yogurt to create a sludge and washed it down with more yogurt. The effects kick in no faster than usual, but with a strength like none I had previously experienced. I usually wait a day between doses but this was a second-day-in-a-row kinda deal.

    I paid dearly for my impatience. My heart-rate began rising, but not before the trembling started. Oh, high holy hell, was the trembling fearsome. I could barely type, my hands wouldn't respond properly to my brain. My fingers jittered uncontrollably as I attempted to pack some sensi in my vape wand, frantically spilling kief everywhere as I tried to calm myself. This, coupled with extreme dizziness and visual slews which I had never experienced before, led me to believe I was in some sort of anemic low blood pressure attack, which certainly didn't calm my mental anxiety towards the situation. My breathing could not be left on autopilot for it would become shallow without constantly practicing meditative breathing techniques. Puking usually helps with most bad kratom feels, but the discomfort did not reside in my tummy and purging left me feeling no better at all than before.

    Through-out a good hour, these effects did not subside one single bit. I tried to sit and lie down, but feared my heart would explode if it kept pumping the overstimulated blood with no outlet, so the only thing I could do was walk, for I was bound to an unstoppable sweaty stimulation either way. Eventually, the excessive stimulation wore off into a nod, but I dare not close my eyes for the fear of death was still present.

    I hadn't eaten a thing that day and drank very little water, so my only postulation for these ill effects is dehydration. I searched the forums and found very little concerning this event, since it wasn't an overdose and had much to do with the rest of my body at the time and perhaps little with the substance I was ingesting. I also pretty much jitter every time I dose, so I was just wondering how alien these symptoms are and if other people have experienced this crappiness with their regular doses. Seems like I need to take more dietary and lifestyle precautions before dosing, but I feel like there might be other imbalances that can cause these undesirable effects.

    Any other postulations? Could the freak-out have been totally psycosomatic? I was able to control my breathing to a healthy 4 second in and out rhythm, but my heart wouldn't listen and kept pumping like a madman. Maybe I was super bored and got overstimulated? How would I be able to stop this if it happens again? My mind appeared to have no control over what was happening and I was feeling just fine and dandy beforehand.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter
    Join Date
    Feb 2014
    Location
    Detroit MI
    Posts
    1,543
    I used to take kratom daily, I took it for a 3-4 month period. My dose was 5-12 grams of powdered Bali leaf in either one or two separate doses depending on what time I started dosing. I can tell you from experience a kratom overdose can cause what you describe.

    Kratom has a stimulating effect as you probably know and an overdose can cause symptoms more related to a stimulant overdose than a opioid overdose. My overdose caused lots of vomiting, shaking hands, increased heart rate, anxiety, and more. I wouldn't worry too much as the anxiety and heart problems are probably related meaning of you calm down it will be better.

    From what i can tell the reason the same batch caused these effects is because you emptied the capsules. When you spread the kratom out in the yogurt it had more surface area and absorbed all at once as opposed to gradually.

    When it was in the capsule it was balled up and released slowly into your stomach, they would still hit at the same time but with different intensity. Kratom usually doesn't last 8 hours, only 2-3 hours for most. The capsules may have only been releasing .5 grams an hour thereby causing milder yet longer effects. When you cracked them open you took 8 hours worth of kratom and compressed it down to a few hours.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Yeah its between 2 to 4/5 hours for me. Once took 2g of full spectrum tincture and could not stop being sick all night. Kratom is one of my favourite ever drugs but its to be respected as OD ing is very easy.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter TheLostBoys's Avatar
    Join Date
    Aug 2010
    Location
    East Coast
    Posts
    4,483
    Sounds like a Kratom overdose.......I'm thinking if you would have eaten a healthy meal to fill your stomach an hour or 2 earlier, & drink normal water, you might have been fine.

    If you have an empty stomach, any drug will hit you almost twice as hard IMO.......also, maybe the new stuff you purchased was more potent?
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter
    Join Date
    Mar 2015
    Location
    Wilmington DE
    Posts
    58
    Sounds like you were panicking more than anything else.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •